# SDR SWAA2021080591696

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 46,030 hours, 27,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO TRANSITION ANGLE RBL21 HAS CORROSION AROUND NUMEROUS FASTENER HOLES STA500 TO STA500A (MARKED) ; / [01] REMOVED AND REPLACED TRANSITION ANGLE FROM STA 500-520 PER SRM 51-10-02;51-40-02; [02] VERIFIED INSTALLATION
